a have brrn taking this drug since feb of this tear and after upping dose I noticed red spots on my feet and weight gain then my legs and feet swelling and redness and very painful from knees down my dr has now taken me off this drug but continue with the redness and pain in legs and feet. Has anyone else had this problem and how long before it went away
No responses have yet been posted. Add your response to this question.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2012 • 2 answers
Posted 16 May 2013 • 2 answers
Synvisc - I had no immediate side effects from SynviscOne but sudden swelling occurred a full three?
Posted 7 Nov 2015 • 1 answer
Posted 7 May 2016 • 0 answers
Posted 21 Aug 2016 • 0 answers